Alert archive / Nebraska / Wind Advisories in 2019
Wind Advisory 8, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Apr 26, 2019, 4:28 PM CDT for 16 counties in Nebraska. It took effect at Apr 27, 2019, 7:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2019, 4:28 PM CDT (21:28 UTC)
- In effect from
- Apr 27, 2019, 7:00 AM CDT
- Expired
- Apr 27, 2019, 4:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Omaha, NE
Counties Boone County, NE, Butler County, NE, Cass County, NE, Colfax County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Saunders County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 67 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2364 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
336 WWUS73 KOAX 262128 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 428 PM CDT Fri Apr 26 2019 NEZ030-042-043-050-051-065>068-078-088>090-271200- /O.NEW.KOAX.WI.Y.0008.190427T1200Z-190427T2200Z/ Boone-Platte-Colfax-Butler-Saunders-Seward-Lancaster-Cass-Otoe- Saline-Jefferson-Gage-Johnson- Including the cities of Albion, St. Edward, Columbus, Schuyler, David City, Wahoo, Ashland, Yutan, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, and Sterling 428 PM CDT Fri Apr 26 2019 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM CDT SATURDAY... The National Weather Service in Omaha/Valley has issued a Wind Advisory, which is in effect from 7 AM to 5 PM CDT Saturday. * WINDS...Northwest 25 to 35 mph with gusts 45 to 50 mph. * TIMING...The winds will arrive with a cold front between 7 AM and 10 AM. Strong winds will continue through mid afternoon. * IMPACTS...Strong winds may move any loose items such as tree branches or trash bins. The strong winds may also create areas of blowing dust and reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
941 WWUS73 KOAX 270824 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 324 AM CDT Sat Apr 27 2019 NEZ030-042-043-050-051-065>068-078-088>090-271630- /O.NEW.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/ /O.CON.KOAX.WI.Y.0008.190427T1200Z-190427T2200Z/ Boone-Platte-Colfax-Butler-Saunders-Seward-Lancaster-Cass-Otoe- Saline-Jefferson-Gage-Johnson- Including the cities of Albion, St. Edward, Columbus, Schuyler, David City, Wahoo, Ashland, Yutan, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, and Sterling 324 AM CDT Sat Apr 27 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT SUNDAY... The National Weather Service in Omaha/Valley has issued a Frost Advisory, which is in effect from 10 PM this evening to 7 AM CDT Sunday. * TEMPERATURES...As low as 32. * WINDS...Northeast 20 to 30 mph with gusts 45 to 50 mph. * TIMING...The winds will arrive with a cold front between 7 AM and 10 AM this morning. Strong winds will continue through mid afternoon. Frost is expected to develop late this evening and persist through early Sunday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-031>034-044- 045-052-053-091>093-271630- /O.NEW.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Madison-Stanton- Cuming-Burt-Dodge-Washington-Douglas-Sarpy-Nemaha-Pawnee- Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, Omaha, Bellevue, Papillion, La Vista, Auburn, Pawnee City, Table Rock, and Falls City 324 AM CDT Sat Apr 27 2019 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT SUNDAY... The National Weather Service in Omaha/Valley has issued a Frost Advisory, which is in effect from 10 PM this evening to 7 AM CDT Sunday. * TEMPERATURES...As low as 31. * TIMING...Frost is expected to develop late this evening and persist through early Sunday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
316 WWUS73 KOAX 271607 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1107 AM CDT Sat Apr 27 2019 NEZ030-042-043-050-051-065>068-078-088>090-272200- /O.CON.KOAX.WI.Y.0008.000000T0000Z-190427T2200Z/ /O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/ Boone-Platte-Colfax-Butler-Saunders-Seward-Lancaster-Cass-Otoe- Saline-Jefferson-Gage-Johnson- Including the cities of Albion, St. Edward, Columbus, Schuyler, David City, Wahoo, Ashland, Yutan, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, and Sterling 1107 AM CDT Sat Apr 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT SUNDAY... * TEMPERATURES...As low as 33. * WINDS...Northeast 20 to 30 mph with gusts up to 45 mph. * TIMING...Strong winds will continue through mid afternoon. Frost is expected to develop late this evening and persist through early Sunday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-031>034-044- 045-052-053-091>093-272200- /O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Madison-Stanton- Cuming-Burt-Dodge-Washington-Douglas-Sarpy-Nemaha-Pawnee- Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, Omaha, Bellevue, Papillion, La Vista, Auburn, Pawnee City, Table Rock, and Falls City 1107 AM CDT Sat Apr 27 2019 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT SUNDAY... * TEMPERATURES...As low as 31. * TIMING...Frost is expected to develop late this evening and persist through early Sunday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
237 WWUS73 KOAX 271925 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 225 PM CDT Sat Apr 27 2019 NEZ030-042-043-050-051-280330- /O.CAN.KOAX.WI.Y.0008.000000T0000Z-190427T2200Z/ /O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/ Boone-Platte-Colfax-Butler-Saunders- Including the cities of Albion, St. Edward, Columbus, Schuyler, David City, Wahoo, Ashland, and Yutan 225 PM CDT Sat Apr 27 2019 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT SUNDAY... ...WIND ADVISORY IS CANCELLED... The National Weather Service in Omaha/Valley has cancelled the Wind Advisory. * TEMPERATURES...As low as 32. * TIMING...Strong winds will continue through mid afternoon. Frost is expected to develop late this evening and persist through early Sunday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ NEZ091>093-280330- /O.EXA.KOAX.WI.Y.0008.000000T0000Z-190427T2200Z/ /O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/ Nemaha-Pawnee-Richardson- Including the cities of Auburn, Pawnee City, Table Rock, and Falls City 225 PM CDT Sat Apr 27 2019 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT SUNDAY... The National Weather Service in Omaha/Valley has issued a Wind Advisory, which is in effect until 5 PM CDT this afternoon. * TEMPERATURES...As low as 33. * WINDS...Northeast 20 to 30 mph with gusts 35-45 mph. * TIMING...Strong winds will continue through mid afternoon. Frost is expected to develop late this evening and persist through early Sunday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NEZ065>068-078-088>090-280330- /O.CON.KOAX.WI.Y.0008.000000T0000Z-190427T2200Z/ /O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/ Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson- Including the cities of Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, and Sterling 225 PM CDT Sat Apr 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT SUNDAY... * TEMPERATURES...As low as 33. * WINDS...Northeast 20 to 30 mph with gusts 40 to 50 mph. * TIMING...Strong winds will continue through late afternoon. Frost is expected to develop late this evening and persist through early Sunday morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-031>034-044- 045-052-053-280330- /O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Madison-Stanton- Cuming-Burt-Dodge-Washington-Douglas-Sarpy- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, Omaha, Bellevue, Papillion, and La Vista 225 PM CDT Sat Apr 27 2019 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT SUNDAY... * TEMPERATURES...As low as 31. * TIMING...Frost is expected to develop late this evening and persist through early Sunday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
747 WWUS73 KOAX 272100 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 400 PM CDT Sat Apr 27 2019 NEZ065>068-078-088>093-281130- /O.CAN.KOAX.WI.Y.0008.000000T0000Z-190427T2200Z/ /O.EXT.KOAX.FR.Y.0001.190428T0500Z-190428T1300Z/ Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha- Pawnee-Richardson- Including the cities of Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 400 PM CDT Sat Apr 27 2019 ...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... ...WIND ADVISORY IS CANCELLED... The National Weather Service in Omaha/Valley has cancelled the Wind Advisory. * TEMPERATURES...As low as 33. * TIMING...Frost is expected to develop late this evening and persist through early Sunday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ IAZ043-055-056-281130- /O.UPG.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/ /O.NEW.KOAX.FZ.W.0001.190428T0500Z-190428T1300Z/ Monona-Harrison-Shelby- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, and Harlan 400 PM CDT Sat Apr 27 2019 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... The National Weather Service in Omaha/Valley has issued a Freeze Warning, which is in effect from midnight tonight to 8 AM CDT Sunday. The Frost Advisory is no longer in effect. * TEMPERATURES...As low as 29. * TIMING...Late this evening through early Sunday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ069-079-080-090-091-NEZ011-012-015>018-030>034-042>045-050>053- 281130- /O.EXT.KOAX.FR.Y.0001.190428T0500Z-190428T1300Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Knox-Cedar-Thurston- Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte- Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Including the cities of Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, and La Vista 400 PM CDT Sat Apr 27 2019 ...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURES...As low as 32. * TIMING...Frost is expected to develop late this evening and persist through early Sunday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 26, 4:20 PM CDT, 8 minutes earlier.
Area forecast discussion, Apr 26, 4:20 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 420 PM CDT Fri Apr 26 2019 .SHORT TERM...(Tonight through Monday) Issued at 350 PM CDT Fri Apr 26 2019 The focus of the forecast in the near term is on the likelihood for rain and thunderstorms overnight followed by a strong cold front with very strong winds on Saturday. A strong short wave trough was evident in WV imagery moving into western Montana this afternoon with a good fetch of Pacific moisture from California through the Dakotas. Surface low pressure will quickly develop over western NE and move quickly east overnight. Convection is already ongoing in eastern WY, and expect that convection to increase in coverage and intensity within the elevated instability just to the north of the surface low as it moves across the region. This will also be an area of focused convergence along the effective warm front which appears likely to extend from roughly Columbus to Bellevue and into southwest Iowa by the time storms move through. Forecast soundings indicate some moderate elevated instability for these storms to work with along with significant amounts of deep layer wind shear. There is a small chance for storms near the warm front to produce pockets of strong winds, but the main question will be if the wind can break through to the surface while the storms are elevated in nature. Certainly something to watch as the convection evolves but at this time would expect predominantly non-severe storms. Precipitation largely clears the area by around sunrise with the exception being over far northern parts of the forecast area where showers linger on the back side of the storm system. Currently appears that this will fall as rain although it will be quite chilly. These showers will linger through late morning and perhaps early afternoon before moving east. The cold front will surge across the forecast area between 7 AM and 11 AM with winds gusting potentially up to 50 mph in some locations. It appears that the strongest winds will be during the morning hours with a general decrease after 1 PM, although remaining windy through the entire day. High temperatures will likely occur early in the day, especially across the southern half of the forecast area with mid afternoon temps in the upper 40s to lower 50s. High pressure builds overhead by Sunday morning with clear skies expected. This will lead to rather cold temperatures and currently have lows forecast in the 30-35 range. This would support frost and perhaps freezing conditions in some locations with the main question being if the winds actually become calm or remain in the 5 mph range overnight...the latter of which would keep temperatures a bit warmer and hinder frost development. .LONG TERM...(Sunday night through Friday) Issued at 350 PM CDT Fri Apr 26 2019 The long term forecast period continues to look quite active with frequent chances for precipitation, especially on Sunday night, Tuesday night, and again next weekend. High temperatures through the period will initially be in the 50s with a gradual warm up by late in the week to the 60s and 70s. Lows are currently forecast to remain above freezing, but early in the week may be in the frost-making category, so that will be something to watch for. It appears that the only potential for strong storms will be after the end of the forecast period as the region will not see adequate moisture return until at least next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1150 AM CDT Fri Apr 26 2019 Mid clouds will affect the TAF sites for today. Winds will turn to the southeast as a ridge of high pressure slides eastward. Look for showers and isolated thunderstorms to move through tonight, with highest chances for thunder between about 04z and 09z. Gusty northwest winds will develop Saturday, along with some MVFR ceilings. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && SHORT TERM...Barjenbruch LONG TERM...Barjenbruch AVIATION...Miller
Hazardous weather outlook, Apr 26, 11:15 AM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1115 AM CDT Fri Apr 26 2019 IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045- 050>053-065-066-078-088>090-092-270615- Monona-Harrison-Shelby-Pottawattamie-Montgomery-Page-Knox-Cedar- Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt- Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Seward-Lancaster-Saline-Jefferson-Gage-Johnson-Pawnee- 1115 AM CDT Fri Apr 26 2019 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight A few thunderstorms will be possible tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There will be another chance for thunderstorms from Sunday evening into Monday. A few storms could approach severe limits Sunday evening. Strong northwest winds are expected Saturday afternoon. Wind gusts may approach 45 mph. Patchy frost may occur Sunday morning, with morning lows in the lower to mid 30s. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. IAZ079-090-NEZ067-068-091-093-270615- Mills-Fremont-Cass-Otoe-Nemaha-Richardson- 1115 AM CDT Fri Apr 26 2019 This Hazardous Weather Outlook is for portions of southwest Iowa and southeast Nebraska. .DAY ONE...This Afternoon and Tonight A few thunderstorms will be possible tonight. Minor flooding will occur along the Missouri River from around Plattsmouth downstream to past Rulo. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There will be another chance for thunderstorms from Sunday evening into Monday. A few storms could approach severe limits Sunday evening. Strong northwest winds are expected Saturday afternoon. Wind gusts may approach 45 mph. Patchy frost may occur Sunday morning, with morning lows in the lower to mid 30s. Minor flooding will continue along the Missouri River from around Plattsmouth downstream to past Rulo for the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in Nebraska, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.